Alert archive / Mississippi / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 212, NWS Jackson, MS

June 13, 2021Kemper County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jun 13, 2021, 2:39 PM CDT for Kemper County, Mississippi. It was in force for 48 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2021, 2:39 PM CDT (19:39 UTC)
Expired
Jun 13, 2021, 3:27 PM CDT
In force
48 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Kemper County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 128 km from the middle of the area, began a volume at 19:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 2:48 PM CDTTSTM WND DMG4 E Moscow, MSMOBILE HOMES DAMAGED, DOUBLE WIDE WITH ROOF BLOWN OFF.
Jun 13, 2:54 PM CDTTSTM WND DMG2 N Klondike, MSTREES DOWN ON HWY 493 NEAR LIBERTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 13, 12:22 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 7.7 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2021-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2570 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2021-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2570 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
869 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

448 
WUUS54 KJAN 131939
SVRJAN
MSC069-132045-
/O.NEW.KJAN.SV.W.0212.210613T1939Z-210613T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
239 PM CDT Sun Jun 13 2021

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Kemper County in east central Mississippi...

* Until 345 PM CDT.

* At 239 PM CDT, a severe thunderstorm was located near De Kalb, or
  10 miles southeast of Preston, moving south at 15 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* This severe thunderstorm will be near...
  De Kalb around 250 PM CDT.
  Bluff Springs around 255 PM CDT.
  Liberty around 320 PM CDT.
  Blackwater and Damascus around 330 PM CDT.
  Prismatic around 340 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3258 8851 3258 8891 3261 8892 3267 8892
      3293 8874 3293 8849
TIME...MOT...LOC 1939Z 018DEG 14KT 3281 8867 

HAIL...0.75IN
WIND...60MPH
 
$$

DL
3 follow-up statements
829 
WWUS54 KJAN 131952
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
252 PM CDT Sun Jun 13 2021

MSC069-132045-
/O.CON.KJAN.SV.W.0212.000000T0000Z-210613T2045Z/
Kemper MS-
252 PM CDT Sun Jun 13 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SOUTHWESTERN KEMPER COUNTY...

At 252 PM CDT, a severe thunderstorm was located over Liberty, or 10
miles northwest of Meridian Station, moving south at 25 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
De Kalb, Liberty, Blackwater, Prismatic, Damascus and Bluff Springs. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3258 8851 3258 8891 3261 8892 3267 8892
      3283 8881 3275 8850
TIME...MOT...LOC 1952Z 017DEG 20KT 3267 8872 

HAIL...0.75IN
WIND...60MPH
 
$$

DL
799 
WWUS54 KJAN 132012
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
312 PM CDT Sun Jun 13 2021

MSC069-132045-
/O.CON.KJAN.SV.W.0212.000000T0000Z-210613T2045Z/
Kemper MS-
312 PM CDT Sun Jun 13 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SOUTHWESTERN KEMPER COUNTY...

At 311 PM CDT, a severe thunderstorm was located over Prismatic, or 8
miles northwest of Meridian Station, moving south at 15 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Liberty, Blackwater, Prismatic and Damascus. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3258 8855 3258 8891 3261 8892 3267 8892
      3274 8887 3267 8856
TIME...MOT...LOC 2011Z 018DEG 14KT 3260 8875 

HAIL...0.75IN
WIND...60MPH
 
$$

DL
649 
WWUS54 KJAN 132027
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
327 PM CDT Sun Jun 13 2021

MSC069-132037-
/O.CAN.KJAN.SV.W.0212.000000T0000Z-210613T2045Z/
Kemper MS-
327 PM CDT Sun Jun 13 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN KEMPER COUNTY IS
CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
east central Mississippi.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Jackson.

LAT...LON 3258 8855 3258 8891 3261 8892 3267 8892
      3274 8887 3267 8856
TIME...MOT...LOC 2026Z 018DEG 14KT 3254 8877 

$$

DL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 11:51 AM CDT, 2 hours 48 minutes earlier.

Area forecast discussion, Jun 13, 11:51 AM CDT, 2 hours 48 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
1151 AM CDT Sun Jun 13 2021

.UPDATE...
Updated for 18Z aviation discussion

&&

.AVIATION...
18Z TAF discussion:
Although VFR conditions will prevail through the period, isolated
to scattered showers and thunderstorms will develop this afternoon
and linger into the evening. Where these storms occur, brief IFR
conditions can be expected with strong and gusty winds./GG/

&&

.DISCUSSION...
Active convective day shaping up over the area this afternoon.
Modified morning sounding with 94/74 was highlighted by 4500 J/kg
CAPE, 1500 J/kg DCAPE, 8C/km 0-3km lapse rate and 45K thete-diff;
all of which leading to a likely microburst potential. Already,
enhanced CU field has developed over central and southern
sections. HRRR continues to trend up in convective coverage, so
increased pops over much of the area. Also, outlooked Marginal for
severe storms in the HWO for the entire area, similar to SPC./GG/

Prior discussion below:

Today and tonight...
Hot and humid airmass remains in place over the region and keeping
the temps similar to yesterday, well into the 90s in most
locations. With dewpoints into the 70s, heat indices will be in
the low 100s...with the highest values around/just over 105F west
of I-55 and south of I-20. Will keep the same HWO graphic in place
from yesterday...as it lines up perfectly with the newest
guidance overall. HRRR is broadbrushing some diurnal showers/TS
later this afternoon...and have increased to chance pops after
18z...lingering into the evening hours. Convection ends quickly as
the ridging over the western CONUS edges into the Miss River
Valley. Inherited some minor fog mentions in low lying areas
mostly in the southern half of the forecast area in the overnight
hours. Will need to reassess areal coverage if the afternoon
summer showers materialize, particularly in the north and
east...as any llvl enhancement of moisture will likely push the
xover temps much closer to fog development.

Tomorrow through Saturday...
Tomorrow:
The forecast period starts off tomorrow with a stout ridge
centered over the Four Corners region and active northern stream
flow around the periphery of the ridge. A large trough will be
located over the Pacific Northwest with a second trough diving
through the Great Lakes region. Further south, shortwave ridging
will be sliding into the Lower Mississippi Valley in advance of
the more amplified Great Lakes trough. Diurnal convection will
continue to become confined further south with isolated to
scattered showers and storms centered mainly south of I-20. Here,
a hot and humid airmass will continue to support 3500-4000 J/kg of
surface-based instability, however, poor lapse rates and tall
skinny CAPE profiles will not be supportive of microbursts. While
an isolated strong downburst or two cannot be ruled out, will not
advertise any severe threat in the HWO/graphics. Dew points in the
low to mid 70s will also contribute to continued heat stress,
especially along and south of I-20 where heat index values of
100-105 degrees will be likely. As such, will maintain the current
limited threat in the HWO/graphics through tomorrow.

Tuesday through Thursday:
Global guidance is in good agreement on the overall synoptic
pattern with a stout 600dam H5 ridge remaining centered over the
Four Corners and phasing northern stream energy over the Great
Lakes region into southeast Canada and New England. A surface cold
front associated with a sprawling surface high over the Northern
Plains will drop into the area on Tuesday and will usher in a
noticeably drier airmass characteristic of low 60s dew points. The
front will also shunt showers and thunderstorms to the immediate
coast with dry weather for the vast majority of the area. While
the airmass will be drier, temperatures will still remain in the
upper 80s to low 90s through the end of the week, but heat stress
will no longer be a concern.

Friday into the weekend:
We're continuing to keep an eye on the tropics and potential
development in the Bay of Campeche late in the week. If a tropical
system does develop it will reside within weak steering flow and
will slowly move north through the western Gulf of Mexico. Global
guidance and their respective ensembles quickly diverge thereafter
with a wide range of solutions being depicted. This is not
surprising as weak tropical cyclones in environments
characteristic of weak steering flow are notoriously difficult for
NWP to handle. On the synoptic scale, a compact shortwave trough
and closed low dropping into the Pacific Northwest will finally
act to flatten the large ridge over the Four Corners. Broad
ridging will also extend from the Bahamas into the southeast
states. Both of these ridges will ultimately play a large role as
to where any tropical system and associated deep moisture end up
in relation to the Gulf Coast. Given the large spread in guidance
will keep the forecast in line with the National Blend of Models
with scattered showers and thunderstorms possibly returning to the
area for the weekend. /TW/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       94  74  92  72 /  53  20  23   0
Meridian      94  72  93  70 /  47  20  23   0
Vicksburg     95  75  93  72 /  43  19  17   0
Hattiesburg   94  73  94  73 /  72  21  50   3
Natchez       94  74  92  73 /  44  22  41   1
Greenville    92  75  91  70 /  30  19   5   0
Greenwood     94  73  92  69 /  44  20   8   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&
Hazardous weather outlook, Jun 13, 11:29 AM CDT, 3 hours 10 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Jackson MS
1129 AM CDT Sun Jun 13 2021

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025-034-035-040-
041-141630-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Washington-Humphreys-Issaquena-Sharkey-
1129 AM CDT Sun Jun 13 2021

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, northwest Mississippi, and west central Mississippi.

.DAY ONE...The rest of Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...this afternoon through this evening

DANGEROUS HEAT
THREAT...Limited
TIMING...remainder of today

Isolated severe thunderstorms are possible. Damaging wind gusts
will be the primary hazard with any severe storms that develop,
but some hail may also be possible.

(https://www.weather.gov/images/jan/graphicast/1.png)

Caution is advised for possible dangerous heat as heat index
values peak near 105 degrees. Heat exhaustion will be possible
with outdoor activity.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Dangerous heat with maximum heat index values near 105 degrees
is possible for extreme southeast Arkansas, portions of central
Mississippi, west central Mississippi, northwest Mississippi,
northeast Louisiana, and all of south central Mississippi on
Monday.

(https://www.weather.gov/images/jan/graphicast/2.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region rest of
today through tonight.

MSZ026>033-039-141630-
Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha-
Noxubee-
1129 AM CDT Sun Jun 13 2021

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, north central Mississippi,
and northeast Mississippi.

.DAY ONE...The rest of Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...this afternoon through this evening

Isolated severe thunderstorms are possible. Damaging wind gusts
will be the primary hazard with any severe storms that develop,
but some hail may also be possible.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Monday through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region rest of
today through tonight.

MSZ036>038-043>046-049>052-056>058-141630-
Holmes-Attala-Winston-Madison MS-Leake-Neshoba-Kemper-Rankin-
Scott-Newton-Lauderdale-Smith-Jasper-Clarke-
1129 AM CDT Sun Jun 13 2021

This hazardous weather outlook is for portions of central
Mississippi, and east central Mississippi.

.DAY ONE...The rest of Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...this afternoon through this evening

Severe thunderstorms capable of producing damaging winds to
60 mph and hail at least to the size of quarters are possible.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Monday through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region rest of
today through tonight.

MSZ042-047-048-053>055-059>066-072>074-141630-
Yazoo-Warren-Hinds-Claiborne-Copiah-Simpson-Jefferson-Adams-
Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington-Jones-
Marion-Lamar-Forrest-
1129 AM CDT Sun Jun 13 2021

This hazardous weather outlook is for portions of central
Mississippi, south central Mississippi, and west central
Mississippi.

.DAY ONE...The rest of Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...this afternoon through this evening

DANGEROUS HEAT
THREAT...Limited
TIMING...remainder of today

Severe thunderstorms capable of producing damaging winds to
60 mph and hail at least to the size of quarters are possible.

(https://www.weather.gov/images/jan/graphicast/1.png)

Caution is advised for possible dangerous heat as heat index
values peak near 105 degrees. Heat exhaustion will be possible
with outdoor activity.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Dangerous heat with maximum heat index values near 105 degrees
is possible for extreme southeast Arkansas, portions of central
Mississippi, west central Mississippi, northwest Mississippi,
northeast Louisiana, and all of south central Mississippi on
Monday.

(https://www.weather.gov/images/jan/graphicast/2.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region rest of
today through tonight.

26

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
 likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
 likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
 possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.

*DANGEROUS HEAT*
Extreme...Extreme heat is expected with peak heat index values
 in excess of 110 degrees for multiple days. Heat stroke continues
 to be a major concern.
Significant...Dangerous heat expected with peak heat index values
 in excess of 110 degrees. Heat stroke will be a significant
 concern.
Elevated...Dangerous heat likely with peak heat index values
 ranging from 106 to 110 degrees. Heat exhaustion will be likely.
Limited...Caution is advised for possible dangerous heat as
 heat index values peak near 105 degrees. Heat exhaustion will
 be possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Tropical page...
   https://www.weather.gov/srh/tropical?office=jan
National Hurricane Center Home Page...
   https://www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/

In the hours before

Special weather statement, Jun 13, 12:07 PM CDT, 2 hours 32 minutes before
Special Weather Statement
National Weather Service Jackson MS
1207 PM CDT Sun Jun 13 2021

MSZ031-131730-
Lowndes MS-
1207 PM CDT Sun Jun 13 2021

...A STRONG THUNDERSTORM WILL AFFECT EASTERN LOWNDES COUNTY UNTIL
1230 PM CDT...

At 1207 PM CDT, Meteorologists were tracking a strong thunderstorm
near Steens, or near Columbus, moving south at 15 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Columbus around 1220 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3336 8830 3338 8856 3354 8850 3352 8848
      3353 8847 3354 8849 3355 8850 3360 8847
      3360 8848 3365 8846 3363 8826
TIME...MOT...LOC 1707Z 006DEG 13KT 3358 8837

GRG
Special weather statement, Jun 13, 1:54 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service Jackson MS
154 PM CDT Sun Jun 13 2021

ARZ074-075-MSZ018-034-131930-
Chicot AR-Ashley AR-Washington MS-Bolivar MS-
154 PM CDT Sun Jun 13 2021

...A STRONG THUNDERSTORM WILL AFFECT CHICOT...EASTERN ASHLEY...
WESTERN WASHINGTON AND SOUTHWESTERN BOLIVAR COUNTIES UNTIL 230 PM
CDT...

At 153 PM CDT, Meteorologists were tracking a strong thunderstorm
near Snyder, or 8 miles east of Hamburg, moving southeast at 15 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Portland around 205 PM CDT.
  Wilmot and Parkdale around 230 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
west central Mississippi.

LAT...LON 3339 9166 3339 9146 3356 9145 3356 9135
      3352 9135 3353 9133 3352 9132 3352 9125
      3356 9124 3360 9113 3364 9116 3367 9122
      3365 9107 3301 9109 3301 9170 3324 9178
TIME...MOT...LOC 1853Z 333DEG 11KT 3322 9165

GRG
Special weather statement, Jun 13, 2:23 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Jackson MS
223 PM CDT Sun Jun 13 2021

MSZ039-046-132015-
Kemper MS-Noxubee MS-
223 PM CDT Sun Jun 13 2021

...STRONG THUNDERSTORMS WILL AFFECT NOXUBEE AND KEMPER COUNTIES
THROUGH 315 PM CDT...

At 222 PM CDT, Meteorologists were tracking a cluster of strong
thunderstorms extending from near De Kalb to near Pickensville,
moving south at 20 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Macon, Brooksville, De Kalb, Liberty, Prairie Point, Blackwater,
Tamola, Cooksville, Paulette, Prismatic, Deerbrook, Bigbee Valley,
Gholson, Electric Mills, Porterville, Scooba and Shuqualak.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
northeastern and east central Mississippi.

LAT...LON 3258 8839 3258 8881 3322 8868 3329 8831
TIME...MOT...LOC 1922Z 012DEG 17KT 3282 8853

DL

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 7:21 PM CDTSpecial Weather StatementJANKemper54 min
Jun 13, 12:07 PM CDTSpecial Weather StatementJANLowndes23 min
Jun 13, 1:00 PM CDTSevere Thunderstorm WarningJANLowndes45 min
Jun 13, 1:40 PM CDTSevere Thunderstorm WarningJANClay, Lowndes50 min
Jun 13, 1:59 PM CDTFlash Flood WarningJANLowndes3 hr
Jun 13, 2:19 PM CDTSevere Thunderstorm WarningJANClay, Lowndes41 min
Jun 13, 2:23 PM CDTSpecial Weather StatementJANKemper, Noxubee52 min
Jun 13, 2:36 PM CDTFlash Flood WarningJANKemper, Noxubee2 hr
Jun 13, 2:48 PM CDTSpecial Weather StatementJANWinston57 min
Jun 13, 2:57 PM CDTSevere Thunderstorm WarningJANLauderdale, Neshoba, Newton63 min
Jun 13, 3:01 PM CDTSevere Thunderstorm WarningJANNeshoba, Winston44 min
Jun 13, 3:20 PM CDTSpecial Weather StatementJANOktibbeha40 min
Jun 13, 3:29 PM CDTSevere Thunderstorm WarningJANNeshoba31 min
Jun 13, 3:33 PM CDTSpecial Weather StatementJANWebster27 min
Jun 13, 3:38 PM CDTSevere Thunderstorm WarningJANClay, Webster67 min
Jun 13, 3:38 PM CDTSevere Thunderstorm WarningJANClarke, Jasper, Lauderdale, Newton67 min
Jun 13, 3:51 PM CDTSpecial Weather StatementJANAttala24 min
Jun 13, 3:55 PM CDTSevere Thunderstorm WarningJANLeake, Scott66 min
Jun 13, 3:56 PM CDTSevere Thunderstorm WarningJANChoctaw49 min
Jun 13, 4:01 PM CDTSevere Thunderstorm WarningJANBolivar, Sunflower, Washington29 min
Jun 13, 4:12 PM CDTSevere Thunderstorm WarningJANMontgomery63 min
Jun 13, 4:12 PM CDTSevere Thunderstorm WarningJANCovington, Jasper, Jones, Smith78 min
Jun 13, 4:19 PM CDTSevere Thunderstorm WarningJANCopiah, Lawrence, Simpson56 min
Jun 13, 4:28 PM CDTSevere Thunderstorm WarningJANAttala62 min
Jun 13, 4:31 PM CDTSevere Thunderstorm WarningJANBolivar, Sunflower, Washington44 min
Jun 13, 4:45 PM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Leflore, Sunflower60 min
Jun 13, 4:46 PM CDTSpecial Weather StatementJANMadison, Rankin59 min
Jun 13, 4:58 PM CDTSevere Thunderstorm WarningJANCovington, Forrest, Jefferson Davis, Jones, Lamar66 min
Jun 13, 5:00 PM CDTSpecial Weather StatementJANSimpson60 min
Jun 13, 5:08 PM CDTSpecial Weather StatementJANHolmes52 min
Jun 13, 5:12 PM CDTSevere Thunderstorm WarningJANCarroll, Holmes48 min
Jun 13, 5:13 PM CDTSpecial Weather StatementJANOktibbeha32 min
Jun 13, 5:31 PM CDTSevere Thunderstorm WarningJANHinds, Rankin44 min
Jun 13, 5:40 PM CDTSevere Thunderstorm WarningJANForrest, Lamar, Marion34 min
Jun 13, 5:47 PM CDTSevere Thunderstorm WarningJANMadison, Yazoo58 min
Jun 13, 6:42 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Rankin28 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.